# SDR REXA2018091400854

- Difficulty date: September 5, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 26,293 hours, 17,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: SH670314077S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SCUFF PLATE IS CORRODED ON THE UNDERSIDE. LOCATED AND DRILLED NEW STEP PLATE IAW SRM 51-40-11 AND 51-41-02.
